# SDR IPXA2018112196105

- Difficulty date: November 16, 2018
- Submitted: November 21, 2018
- Operation: Air carrier
- Aircraft: N270UP
- Make and model: Doug MD-11F
- Aircraft serial: 48576
- Aircraft time: 59,792 hours, 15,662 cycles
- System (JASC): 5240 · Service Doors
- Part: Flap
- Condition: Broken
- Location: R1 Door
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R1 DOOR LOWER HINGE SPRING PANEL REMOVED DUE TO DAMAGE.  DURING OPS CHECK OF THE EMERGENCY PNEUMATIC FUNCTION OF THE R1 DOOR SLIDE, LOWER FLAP CONTACTED FLOOR AND BROKE OFF THE DOOR AND SLIDE FUNCTIONED NORMALLY.
